ON HARMONIOUS COLORINGS OF REGULAR DIGRAPHS

2015 | Volume : 1 | Issue 1

S.M.Hegde and Lolita Priya Castelino

National Institute of Technology, Karnataka Surathkal,

Abstract : In this paper, We obtain the lower bound for proper harmonious coloring number of regular digraphs and investigate the same for oriented n × n torus and circulant digraph.

Keywords : Harmonious coloring, proper harmonious coloring number, regular digraphs

MSC Numbers : 05C78


Article PreviewView Full Article

Go Back
Designed by Asort Technologies